MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Insyte AUTOGUARD; Peripheral IV Catheters

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Insyte AUTOGUARD; Peripheral IV Catheters
Catalog Number 382533
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte autog bc needle did not retract.Issue: a patient presented to iru preoperatively for port placement.During peripheral iv insertion, a 20-gauge × 1-inch bd insyte autoguard bc catheter was used.After successful venipuncture, the white push-button mechanism designed to retract the needle did not function when activated.Additional information 14sep2026: can you please provide an exact date of event? 09sep2026 describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No injury or harm occurred to the patient or staff.
 
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.

Brand Name
Insyte AUTOGUARD
Common Device Name
Peripheral IV Catheters
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50868156
Report Number1710034-2026-01035
Device Sequence Number10661409
Product Code FOZ
UDI-Device Identifier00382903825332
UDI-Public(01)00382903825332
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number382533
Device Lot Number6153120
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown